# SDR CA020808006

- Difficulty date: August 1, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,998 hours
- Engine: Lyc O320D2G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: AEL19001
- Condition: Broken
- Location: Engine Cyclinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) AT CRUISING ALTITUDE, THE ENGINE LOST POWER. RPMS DROPPED TO 2000. INSPECTION OF NR 3 CYLINDER,  FOUND NO COMPRESSION.  THE EXHAUST VALVE WAS FOUND TO BE BROKEN, REPLACED THE CYLINDER.
